# SDR IPXA2020111662434

- Difficulty date: November 2, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT MLG WHEEL WELL 3RD VERTICAL STIFFNER AT OUTBOARD END IS CRACKED.  REMOVED AND REPLACED STIFFNER, IAW SRM 51-35-01. (MINOR)
